Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
130 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Light bleeding during uti

Premium Questions

Dr. Manisha Jain MD

Dear Doctor, My doctor said I have AUB, UTI. I need second opinion please. I am experiencing blood during intercourse but not always. This starts May 2014-present. FYI: I was taking contraceptive pills ... View answer

Answered by : Dr. Manisha Jain ( OBGYN)
Dr. Neel Kudchadkar MD

and I was previously bleeding, but as soon as we finished, my period was gone. My menstrual cycle ... instantly stopped bleeding alarmed me. At some point I noticed that when I would go to use the bathroom ... View answer

Answered by : Dr. Neel Kudchadkar ( General & Family Physician)
Dr. Srilatha Myaka MD

I have had a uti the past couple months and I've been prescribed with ciprox, bactrim ... months(counting this month) has been light and barely lasted 4 days, when it's usually heavier and lasts ... View answer

Answered by : Dr. Srilatha Myaka ( OBGYN)
Dr. Soumya MD

Dear Doctor, ​ My doctor said I have AUB, UTI. I need second opinion please. I am experiencing blood during intercourse but not always. This starts May 2014-present. FYI: I was taking contraceltive ... View answer

Answered by : Dr. Soumya ( OBGYN)
Dr.  Matthew J. Mangat MD

days), nose bleeding and otitis . After seeing the doctor, he was prescribed antibiotic for his otitis ... light antibiotics for the first week, which failed to remove the urine infection. Therefore, he ... View answer

Answered by : Dr. Matthew J. Mangat ( Urologist)

Public Forum Discussions

Dr.  Akhtarhusian Ghausi MD

Doctor je,i am 30 years old .i am suffering from uti since two week .Little blood has been seen during the time urinate.first 5 days i have used matifur 100mg tab. by seeing urine culture after that i ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. Pavan Kumar Gupta MD

I have had infection before but it was a light infection and it went away by its self that happen months ago ....just 1week ago before getting my period my vagina started itching and burning during my ... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)
Dr. Manisha Jain MD

light pink spotting on a pantyliner. Currently I have been diagnosed with a UTI (urinary trat infection) and a yeast infection. I would like to know what caused the light pink spotting? Thanks ... View answer

Answered by : Dr. Manisha Jain ( OBGYN)
Dr. Shyam B. Kale MD

Hi this Gennovieve i made urinalysis exam last march 31, 2014 here are the values that they ve found for gross examination here are the result : color : light yellow, transparency : hazy , reaction ... View answer

Answered by : Dr. Shyam B. Kale ( General & Family Physician)
Dr. Kumaraguru MD

and not in urine. What could this be? Also I have no signs of UTi or other urinary issues..Please help! ... View answer

Answered by : Dr. Kumaraguru ( General & Family Physician)

Mobile Questions and Answers

Dr.   Binu Parameswaran Pillai MD

fever, abdominal or flank pain, pain during peeing, foul smelling urine , urinary urgency, burining during peeing. Sometimes no symptoms at all

Dr. Santosh Kumar A MD

Hi, In UTI you may get pain during urination, nausea, vomiting, fever. Antibiotics like zenflox uti 1-0-1 for 5 days will help. It may help to drink lots of water and other fluids and to urinate often,...

Dr. Robert Galamaga MD

might be a UTI - check in with your doctor